# SDR GTIA20130326528

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 26,589 hours, 11,377 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C150120280003
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX, O2 MASK INADVERTENTLY DROPPED.  REPACKED ALL MASKS IN CABIN & GALLEY IAW ACFT MM. PERFORMED DROP TEST OF MASKS IAW ACFT MM.  DURING RESET OF PSU’S LATCHES 7 DEF & 9 DEF BROKE, WILL NOT STAY UP.  PSU O2 MASKS AT 7/9DEF DEACTIVATED.  R & R KEEPER LATCHES AT O2 CONTAINERS AT ROWS 7DEF + 9DEF IAW ACFT MM.
